MathSciNet Relay Station
MathSciNet bibliographic data
MR528235 58F09 (57N10 58F10)
Morgan, John W. Nonsingular Morse-Smale flows on $3$-dimensional manifolds. Topology 18 (1979), no. 1, 41–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement